# SDR DALA2014071404107

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 60,186 hours, 43,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE EMERGENCY PATH IN SEAT LIGHTS WERE INOPERATIVE AT ROWS 11 AND 16.  MAINTENANCE FOUND THE CONNECTORS DISCONNECTED AND THEY RECONNECTED THEM.  LIGHTS RETURNED TO AN OPS STATE.
